# SDR SWAA2023050343233

- Difficulty date: April 29, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 60,964 hours, 36,253 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Bracket
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER ACCESS PANEL INBD FWD SUPPORT ATTACH BRACKET (Z BRACKET) CRACKED.<[01] R&R LEFT WING UPPER ACCESS PANEL INBD FWD SUPPORT ATTACH BRACKET (Z BRACKET) IN REF TO SOPM 20-50-18.
